EconPapers    
Economics at your fingertips  
 

Global Stability of Two-Group Epidemic Models with Distributed Delays and Random Perturbation

Xiaoming Fan, Zhigang Wang and Xuelian Xu

Abstract and Applied Analysis, 2012, vol. 2012, 1-12

Abstract:

We discuss a two-group SEIR epidemic model with distributed delays, incorporating random fluctuation around the endemic equilibrium. Our research shows that the endemic equilibrium of the model with distributed delays and random perturbation is stochastically asymptotically stable in the large. In addition, a sufficient stability condition is obtained by constructing suitable Lyapunov function.

Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/132095.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/132095.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:132095

DOI: 10.1155/2012/132095

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:132095